Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 204319, 12 pages
http://dx.doi.org/10.1155/2013/204319
Research Article

The Linear Span of Projections in AH Algebras and for Inclusions of -Algebras

1Center of Research and Development, Duy Tan University, K7/25 Quang Trung, Da Nang, Vietnam
2Institute of Mathematics, VAST, 18 Hoang Quoc Viet, Ha Noi 10307, Vietnam
3Department of Mathematical Sciences, Ritsumeikan University, Kusatsu, Shiga 525-8577, Japan

Received 18 October 2012; Accepted 6 January 2013

Academic Editor: Ivanka Stamova

Copyright © 2013 Dinh Trung Hoa et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. K. Pedersen, “The linear span of projections in simple C*-algebras,” Journal of Operator Theory, vol. 4, no. 2, pp. 289–296, 1980. View at Google Scholar · View at MathSciNet
  2. B. Blackadar, O. Bratteli, G. A. Elliott, and A. Kumjian, “Reduction of real rank in inductive limits of C*-algebras,” Mathematische Annalen, vol. 292, no. 1, pp. 111–126, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  3. O. Bratteli and G. A. Elliott, “Small eigenvalue variation and real rank zero,” Pacific Journal of Mathematics, vol. 175, no. 1, pp. 47–59, 1996. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. G. A. Elliott, T. M. Ho, and A. S. Toms, “A class of simple C*-algebras with stable rank one,” Journal of Functional Analysis, vol. 256, no. 2, pp. 307–322, 2009. View at Publisher · View at Google Scholar · View at MathSciNet
  5. T. M. Ho, “On the property SP of certain AH algebras,” Comptes Rendus Mathématiques de l'Académie des Sciences. La Société Royale du Canada, vol. 29, no. 3, pp. 81–86, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. R. Goodearl, “Notes on a class of simple C*-algebras with real rank zero,” Publicacions Matemàtiques, vol. 36, no. 2, pp. 637–654, 1992. View at Publisher · View at Google Scholar · View at MathSciNet
  7. A. S. Toms and W. Winter, “The Elliott conjecture for Villadsen algebras of the first type,” Journal of Functional Analysis, vol. 256, no. 5, pp. 1311–1340, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. A. S. Toms, “On the classification problem for nuclear C*-algebras,” Annals of Mathematics. Second Series, vol. 167, no. 3, pp. 1029–1044, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  9. G. A. Elliott, “On the classification of inductive limits of sequences of semisimple finite-dimensional algebras,” Journal of Algebra, vol. 38, no. 1, pp. 29–44, 1976. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. G. A. Elliott and G. Gong, “On the classification of C*-algebras of real rank zero. II,” Annals of Mathematics. Second Series, vol. 144, no. 3, pp. 497–610, 1996. View at Publisher · View at Google Scholar · View at MathSciNet
  11. G. A. Elliott, G. Gong, and L. Li, “On the classification of simple inductive limit C*-algebras. II. The isomorphism theorem,” Inventiones Mathematicae, vol. 168, no. 2, pp. 249–320, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  12. B. Blackadar, M. Dădărlat, and M. Rørdam, “The real rank of inductive limit C*-algebras,” Mathematica Scandinavica, vol. 69, no. 2, pp. 267–276, 1991. View at Google Scholar · View at MathSciNet
  13. R. V. Kadison, “Diagonalizing matrices,” American Journal of Mathematics, vol. 106, no. 6, pp. 1451–1468, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. L. G. Brown and G. K. Pedersen, “C*-algebras of real rank zero,” Journal of Functional Analysis, vol. 99, no. 1, pp. 131–149, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. G. A. Elliott, “A classification of certain simple C*-algebras,” in Quantum and Non-Commutative Analysis (Kyoto, 1992), vol. 16 of Mathematical Physics Studies, pp. 373–385, Kluwer Academic Publishers, Dodrecht, The Netherlands, 1993. View at Google Scholar · View at MathSciNet
  16. K. Thomsen, “Inductive limits of interval algebras: the tracial state space,” American Journal of Mathematics, vol. 116, no. 3, pp. 605–620, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. Y. Watatani, Index for C*-Subalgebras, Memoirs of the American Mathematical Society, American Mathematical Society, Providence, RI, USA, 1990.
  18. M. Izumi, “Finite group actions on C*-algebras with the Rohlin property. I,” Duke Mathematical Journal, vol. 122, no. 2, pp. 233–280, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  19. K. Kodaka, H. Osaka, and T. Teruya, “The Rohlin property for inclusions of C*-algebras with a finite Watatani index,” Contemporary Mathematics, vol. 503, pp. 177–195, 2009. View at Google Scholar
  20. H. Osaka and T. Teruya, “Strongly self-absorbing property for inclusions of C*-algebras with a finite Watatani index,” Transactions of the American Mathematical Society. In press, http://arxiv.org/abs/1002.4233.
  21. J. A. Jeong and G. H. Park, “Saturated actions by finite-dimensional Hopf* -algebras on C*-algebras,” International Journal of Mathematics, vol. 19, no. 2, pp. 125–144, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  22. H. Osaka and N. C. Phillips, “Crossed products by finite group actions with the Rokhlin property,” Mathematische Zeitschrift, vol. 270, no. 1-2, pp. 19–42, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. N. C. Phillips, “The tracial Rokhlin property for actions of finite groups on C*-algebras,” American Journal of Mathematics, vol. 133, no. 3, pp. 581–636, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  24. I. Hirshberg and W. Winter, “Rokhlin actions and self-absorbing C*-algebras,” Pacific Journal of Mathematics, vol. 233, no. 1, pp. 125–143, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  25. C. Pasnicu and C. N. Phillips, “Permanence properties for crossed products and fixed point algebras of finite groups,” http://arxiv.org/abs/1208.3810.
  26. S. Echterhoff, W. Lück, N. C. Phillips, and S. Walters, “The structure of crossed products of irrational rotation algebras by finite subgroups of SL 2(Z),” Journal für die Reine und Angewandte Mathematik, vol. 639, pp. 173–221, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet